# SDR SIMA200520604

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Str 19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR ANGLE ON STRINGER 19R WAS FOUND CHAFED.  REMOVED THE EXISTING REPAIR ANGLE AND CLEANED THE AREA.  FABRICATED AN INSTALLED A NEW REPAIR ANGLE.  REPAIR DONE IAW SRM.  (K)
